Severe cutaneous adverse reactions to taletrectinib, a next‐generation ROS1 inhibitor for ROS1‐rearranged non‐small cell lung cancer, remain poorly described. A 52‐year‐old woman with ROS1‐rearranged lung adenocarcinoma developed a Grade 3 rash during crizotinib therapy. After improvement, taletrectinib was initiated. On Day 21, conjunctival hyperaemia appeared, followed by high fever, neutropenia, widespread trunk‐dominant erythema, and lower‐lip mucosal involvement. Although epidermal detachment, a positive Nikolsky sign, and characteristic epidermal necrosis were absent, and typical target lesions were not documented during the acute phase, the clinical course was considered consistent with probable Stevens–Johnson syndrome. Fever and ocular symptoms rapidly improved after taletrectinib discontinuation and systemic corticosteroid therapy. Infection and human herpesvirus 6 (HHV‐6) reactivation were not identified, and ALDEN and Naranjo assessments supported a probable association with taletrectinib. During ROS1‐TKI therapy, fever and neutropenia should prompt consideration of severe cutaneous adverse reactions as well as infection.
No takes yet. Share an insight, caveat, or question.
Yasui et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: